# SDR QXEA2015103000568

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 33,914 hours, 35,409 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE REACHED 128 DEGREES.  ENGINE SHUTDOWN AND FLIGHT DIVERTED.  LANDING UNEVENTFUL.  AIRCRAFT DOWN FOR REPAIRS AND REPLACEMENT OF NR 2 ENGINE DUE TO OIL LEAK AT NR 7 SCAVENGE FITTING.
